MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-900; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-900; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-900
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineering (fse) followed up with the customer over the phone to address the reported event.Fse confirmed the complaint and the customer stated the problem was reproducible when performing prime bf wash under maintenance screen.The fse suspected there was dust on the wash syringe home sensor (s100) and instructed the customer to clean the dust from the sensor.The customer validated the analyzer by successfully performing daily check and quality control run without error and within acceptable range.No further action required by field service.The aia-900 analyzer is functioning as expected.A 13-month complaint history review and service history review for similar complaints was performed for 4253 wash-syr home overrun failure from 29dec2024 through aware date of 29jan2026.There were two similar complaints identified during the search period, including this case.The aia-900 operator's manual under section 12 - flags and error messages states the following: (4253) wash-syr home overrun cause: the home sensor s100, which is not supposed to be activated after the wash syringe moves, was activated.A wu flag will be attached to the measurement result.Action: please contact tosoh local representatives.Check s100 and also check to see the cause of slipping, and so on, that occurs when pm100 moves to the limit side.The most probable cause of the reported event was due to dust on the wash syringe home sensor.
 
Event or Problem Description
A customer reported error message ¿4253 wash-syr home overrun¿ causing the run to be aborted on the aia-900 analyzer.The customer completed an all-set-home and primed the wash.The customer also visually inspected the wash probes and replaced the tips.The error reoccurred while running and the analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg) and progesterone (prog iii).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-900
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key24300161
Report Number3004529019-2026-00013
Device Sequence Number9435606
Product Code KHO
UDI-Device Identifier04560189283992
UDI-Public04560189283992
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-900
Device Catalogue Number022930
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown